# SDR AALA202104059029

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 85,187 hours, 10,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Part number: 285W0955102
- Part serial: D01525
- Condition: Inoperative
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR R2 EMERGENCY POWER ASSIST SYSTEM INOPERATIVE. REMOVED AND REPLACED EMERGENCY POWER ASSIST SYSTEM POWER SUPPLY IAW AMM 52-11-20.
